# SDR ASAA2014050907735

- Difficulty date: May 9, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 24,780 hours, 7,604 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 10108
- Condition: Malfunctioned
- Location: A/C Bay
- Part time: 24,790 hours, 7,606 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING RECALL, ZONE TEMP ILLUMINATED FOR CONTROL CABIN.  EXTINGISHED AT MASTER CAUTION RESET.  ACFT GROUNDED.  REPLACED CONTROL CABIN TRIM AIR MODULATING VALVE IAW AMM 21-61-21-000-801/-400-801. OPS AND LEAK CHECKED GOOD.
